# SDR QXEA200301446

- Difficulty date: November 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,422 hours, 17,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PASSENGER DOOR SKIN DENTED TWO INCHES ABOVE RED LIVERY STRIPE.  REPAIRED DHC-8 RD 8-53-53-84 AND SRM 51-00-06.
